# SDR SRAA1074

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 737
- Part time: 45,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON CARGO COMPARTMENT FLOORBEAM AT TIE DOWN MOUNT HOLES FS 737E BL 0.  REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED L-ANGLE AND STRAP IAW LAC SRM 51-140-22.
